# SDR NSVA2011229

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 208
- Aircraft time: 7,375 hours, 7,094 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON INITIATING DESCENT CREW SAW THE HYDRAULIC VALVE LIGHT FLICKER ON AND OFF.  AFTER A MINUTE IT CAME BACK ON AND STAYED CONSTANT.  NOTICED THAT NR 2 HYDRAULIC QTY HAD DROPPED TO 0 AND THE NR 2 HYD PRESSURE WAS DROPPING.  CREW RAN THE QRH WHICH CALLED FOR ALTERNATE GEAR EXTENSION.  CREW DECLARED AN EMERGENCY AND RECEIVED DELAY VECTORS FROM MAF TOWER.  ALTERNATE GEAR SHOWED ALL GEAR LOCK. LANDED SAFELY AND STOPPED ON THE RUNWAY.  A/C WAS SHUTDOWN ON RUNWAY AND TOWED TO GATE.
